# SDR MASA2010101101103

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,013 hours, 14,372 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 INTERM.  MX REPAIRED BROKEN WIRE ON SERVICE DOOR PX45, OPS CHECK GOOD.
